| Model Number |
P105 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The vest airway clearance system, model 105 was developed to provide effective airway clearance therapy.The system consists of an inflatable garment attached to an air pulse generator that rapidly inflates and deflates the inflatable garment.This causes the chest wall to be gently compressed and released, which creates airflow within the lungs.This process moves the mucus toward the large airways where it can be cleared by coughing or suctioning.This type of airway clearance therapy is referred to as high frequency chest wall oscillation (hfcwo).User informed baxter technical support that the power cord was discarded.A replacement power cord was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a damaged power cord with exposed copper wireswere to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
Event or Problem Description
Baxter received a report stating that vest 105 power cord was cut in half with exposed copper wires.There was no patient/user injury, medical intervention, symptom, or adverse event reported.